# SDR 06FDEA04219

- Difficulty date: December 12, 2006
- Submitted: December 12, 2006
- Operation: Air carrier
- Aircraft: N678FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 792
- Aircraft time: 12,481 hours, 6,956 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE MAIN FRAME FLOORBEAM CRACK REPAIR FR 30 AT -Y690.  COMPLIED WITH EA 6-5310-102000, STEPS 1-4 FUSELAGE, MAINFRAME FLOORBEAM CRACK REPAIR FR 30 AT -Y690.
